Sh:252

Bib entry
@article{Sh:252,
 author = {Foreman, Matthew Dean and Magidor, Menachem and Shelah, Saharon},
 title = {{Martin's maximum, saturated ideals and nonregular ultrafilters. II}},
 journal = {Ann. of Math. (2)},
 fjournal = {Annals of Mathematics. Second Series},
 volume = {127},
 number = {3},
 year = {1988},
 pages = {521--545},
 issn = {0003-486X},
 doi = {10.2307/2007004},
 mrclass = {03E35 (03C20 03E55)},
 mrnumber = {942519},
 mrreviewer = {F. R. Drake},
 doi = {10.2307/2007004}
}